# SDR GAIA00456

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, MAIN CABIN SEAT TRACK HAS GOUGES ON TOP FLANGE AT BS 436 RBL 45 AND RBL 46 REF TIMCO NON-ROUTINE CARD NR 20272.  REMOVED AND REPLACED SEAT TRACK IAW B727 SRM 53-15-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
